Headaches, tired all the time, not sure if I should stop taking or not, can't function like this! I started on 10mg and wasn't to bad then was advised to 20mg two days ago since then can't handle it.
Footy; This is pretty common when they just start you on the medication or raise the dose, but it gets better within 7 to 14 days for most people,.Also you should feel some of the effect before But it can take 6 to 8 weeks to get the steady blood level where it helps the most and normally the side effects have stopped or at least controlled.If you decide to stop this medication its not a good idea to just stop it they normally have to decrease it slowly so you don't have withdrawal effects. Good luck and have a good weekend. Chuck1957
Footy I started on 5mg for the first week, 10mg for the next week and then 20. It was working for me, apart from the first 3 weeks on it that worsened my anxiety... Like it usually does at first... But then it just seemed to poop out on me after 2 weeks on 20mgs and my anxiety was back... So my doctor decided to boost it up from 20 to 40mgs and boy, I've had the last two weeks in hell, anxiety worse than ever... Then over the past 2 days I decided for myself, to drop back to 30 and it felt better for me, I think too much of a jump up can have a bad effect on some people like it did me. I'm inclined to think that a gradual increase is what it's needed from dose to dose. Too much too soon and like it's been for me, a nightmare. Still not quite settled yet but not as bad on 30 to what I was on 40mgs. Hopefully it keeps getting better. Hope this helps you.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2013 • 4 answers
I've been taking 20mg of Paxil for 4 days, and I've had a constant headache and blurred vision that?
Posted 9 Dec 2015 • 3 answers
Posted 17 Mar 2016 • 1 answer
Posted 22 Nov 2016 • 3 answers
Posted 1 day 12 hours ago • 1 answer